# SDR 2006FA0000475

- Difficulty date: May 10, 2006
- Submitted: May 10, 2006
- Operation: General aviation
- Aircraft: N1944G
- Make and model: Cessna 421B
- Aircraft serial: 421B0844
- Aircraft time: 8,307 hours
- System (JASC): 2730 · Elevator Control System
- Part: Hinge Bracket
- Part number: 083200054
- Condition: Elongated
- Location: Rt Elevator
- Part time: 8,307 hours
- Component: Elevator, Cessna
- Stage of operation: DE
- How discovered: V
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED VIBRATION AT HIGH SPEEDS. INSPECTED AIRCRAFT AND FOUND CENTER ELEVATOR HINGE IB AND OB BRACKETS ELONGATED ON THE RT ELEVATOR.   INSTALLED MFG SERVICE KIT SK421-130B REPLACING ALUMINUM ELEVATOR HINGE BRACKETS WITH STAINLESS STEEL BRACKETS.
